MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RETRACTOR FRAME CRANIAL/CAUDAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RETRACTOR FRAME CRANIAL/CAUDAL
Model Number 03.615.100
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine inspection of consignment sets on (b)(6) 2020, the insight of a retractor frame would not hold the articulation with the arm is toed out and the teeth must be worn out.There was no patient involvement.This complaint involves one (1) device.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: a product investigation was conducted.Visual inspection: the retractor frame cranial/caudal (part # 03.615.100, lot # t125203, mfg # 12-may-2016) was received at us cq with no visual defects.Functional test: a functional test was performed, and the retractor frame sub-components were able to be assembled together and functioned as intended.The complaint was not able to be replicated, therefore the complaint is not confirmed.Conclusion: there is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H3, h4, h6: a device history record (dhr) review was conducted: part number: 03.615.100; lot number: t125203; manufacturing site: tuttlingen.Release to warehouse date: 12-may-2016.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RETRACTOR FRAME CRANIAL/CAUDAL
Common Device Name
RETRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9758936
Report Number2939274-2020-01065
Device Sequence Number618614
Product Code GAD
UDI-Device Identifier10705034715360
UDI-Public(01)10705034715360
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.615.100
Device Catalogue Number03.615.100
Device Lot NumberT125203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1